How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3948
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

Been on hrt low dose recently started to wean off meds. now

Customer Question

hi, been on hrt low dose recently started to wean off meds. now light bright red spotting pap smear clear within last 6 mo//
JA: The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: had ovaries removed 1999. I am now 64 years old. good health. regular gyn check ups and pap smears because of hrt. my gyn recently retired getting apt with new dr not so simple
JA: Is there anything else the Gynecologist should be aware of?
Customer: i take progesterone and estrogen loweststill have uterus
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 9 months ago.
Category: OB GYN
Customer: replied 9 months ago.
i had endometriosis and ovaries were removed because of a burst ovarian cyst. terrible hot flashes when i tries to go off meds 10 years ago 24 hours a day could noy sleep miserable
Expert:  Dr. K. replied 9 months ago.

What is your question? If you are stopping hormones you can expect to have bleeding and spotting that is irregular. Often for several weeks. YOu may even have a period.